MAUDE Adverse Event Report: COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK INC FUSION TITAN DILATION BALLOON; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G49219
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that maximum pressure was applied (12 atm) and the balloon did not fully inflate.The balloon was removed from the patient and a small hole was found in the balloon.There were no reported adverse effects to the patient as a result of the reported product problem.

Brand Name
FUSION TITAN DILATION BALLOON
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7272568
Report Number1820334-2018-00518
Device Sequence Number14028696
Product Code FGE
UDI-Device Identifier00827002492196
UDI-Public(01)00827002492196(17)170415(10)5805018
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49219
Device Catalogue NumberFS-BDB-4X4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1